# SDR 2007UALA01780

- Difficulty date: June 3, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N936UA
- Make and model: Boeing 737522
- Aircraft serial: 26667
- Aircraft time: 41,898 hours, 26,233 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Door 2l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE IS HANGING DOWN AND WILL CATCH IN DOOR WHEN CLOSED.    [06-26-07]  REPACKED SLIDE.
